# SDR AALA20090707LGA01

- Difficulty date: July 6, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- Aircraft time: 53,473 hours, 18,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4080478
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING AT SEAT 21D INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR SEAT 21D ESCAPE PATH LIGHTING.
